Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The Conner-Floyd map for formal $ A$-modules


Author: Keith Johnson
Journal: Trans. Amer. Math. Soc. 302 (1987), 319-332
MSC: Primary 55T25; Secondary 14L05, 55N22
DOI: https://doi.org/10.1090/S0002-9947-1987-0887512-X
MathSciNet review: 887512
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalization of the Conner-Floyd map from complex cobordism to complex $ K$-theory is constructed for formal $ A$-modules when $ A$ is the ring of algebraic integers in a number field or its $ p$-adic completion. This map is employed to study the Adams-Novikov spectral sequence for formal $ A$-modules and to confirm a conjecture of D. Ravenel.


References [Enhancements On Off] (What's this?)

  • [AHS] J. F. Adams, A. S. Harris and R. M. Switzer, Hopf algebras of co-operations for real and complex $ K$-theory, Proc. London Math. Soc. 23 (1971), 385-408. MR 0293617 (45:2694)
  • [C] P. J. Cahen, Polynomes a valeurs entieres, Canad. J. Math. 24 (1972), 747-754. MR 0309923 (46:9027)
  • [CF] J. Cassels and A. Fröhlich, Algebraic number theory, Academic Press, New York, 1967. MR 0215665 (35:6500)
  • [Ha] H. Hasse, Number theory, Springer-Verlag, New York, 1980. MR 562104 (81c:12001b)
  • [Hz] M. Hazewinkel, Formal groups and applications, Academic Press, New York, 1973. MR 506881 (82a:14020)
  • [MR] H. R. Miller and D. C. Ravenel, Morava stabilizer algebras and the localization of Novikov's $ {E_2}$term, Duke Math. J. 44 (1977), 433-447. MR 0458410 (56:16613)
  • [O] A. Ostrowski, Über Ganzwertige Polynome in Algebraischen Zahlkorper, J. Reine Angew. Math. (Crelle) 149 (1919), 117-124.
  • [P] G. Polya, Über Ganzwertige Polynome in Algebraischen Zahlkörper, J. Reine Angew. Math. (Crelle) 149 (1919), 97-116.
  • [R1] D. C. Ravenel, Formal $ A$-modules and the Adams-Novikov spectral sequence, J. Pure Appl. Math. 32 (1984), 327-345. MR 745362 (86a:55023)
  • [R2] -, The structure of Morava stabilizer algebras, Invent. Math 37 (1976), 109-120. MR 0420619 (54:8632)
  • [S] R. M. Switzer, Algebraic topology-homotopy and homology, Grundlehren Math. Wiss., Band 212, Springer-Verlag, Berlin and New York, 1975. MR 0385836 (52:6695)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55T25, 14L05, 55N22

Retrieve articles in all journals with MSC: 55T25, 14L05, 55N22


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0887512-X
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society